# SDR SWIA20241017920

- Difficulty date: September 20, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,310 hours, 15,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX INTERNAL FLANGE CORRODED ON BOTH SIDES OF HINGE (C-CHECK RO 10/15/2024) (FILED OPEN).REMOVED AND REPLACE WASTE BOX INTERNAL DOUBLER AND WASTE BOX DOOR ASSY INCLUDING THE HINGE ASSY. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. O.E.M. PARTS INSTALLED NO CHANGE TO WEIGHT AND BALANCE
